Safrel Extra Strength No-Pain Rapid Release Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Dye Free, 400 Count
Safrel Extra Strength No-Pain Rapid Release Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Dye Free, 400 Count
Safrel Extra Strength No-Pain Rapid Release Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Dye Free, 400 Count
Safrel Extra Strength No-Pain Rapid Release Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Dye Free, 400 Count
Safrel Extra Strength No-Pain Rapid Release Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Dye Free, 400 Count
Safrel

Safrel Extra Strength No-Pain Rapid Release Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Dye Free, 400 Count

Regular price $11.99 Sale price $18.48 Unit price per

Brand: Safrel

Features:

  • ✅ ACTIVE INGRIDIENT: Safrel No-Pain Extra Strength Acetaminophen 500 mg Strength, is the popular medicine choice that helps either as a pain reliever or fever reducer. Our active ingredient has Acetaminophen 500mg which compares to the active ingredient in Extra Strength Tylenol Rapid Release Gels.
  • ✅ EXTRA STRENGTH RAPID RELEASE PAIN RELIVER: Our Extra Strength Acetaminophen 500mg is perfect for helping to temporarily reduce fever and pain caused by common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps
  • ✅ EASY TO SWALLOW: Safrel Rapid Release Acetaminophen 500mg Caplets comes as coated caplets to mask the taste and making it easier to swallow. Safrel Acetaminophen caplets are gluten free and caffeine free for use as an adult or children 12 years and over.
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel No-Pain Acetaminophen 500 mg Caplets comes in 500 count value pack and can save you significant amount of money with the same active ingredient as Tylenol Rapid Release Gels
  • ✅100% SATISFACTION GUARANTEE: Click Buy Now and get this Extra Strength Acetaminophen 500mg formula to enjoy your day free from fever and without pain.

Part Number: 077-04

Details: Safrel No-Pain Extra Strength Acetaminophen 500 mg Rapid Release Caplets temporarily relieve minor aches and pains, such as headaches, and reduce fever. Safrel No-Pain Extra Strength Rapid Release Caplets can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the #1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is suitable for adults and children 12 years of age and older.

EAN: 0371309077049

Package Dimensions: 5.5 x 2.9 x 2.9 inches